# SDR CA120601006

- Difficulty date: May 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 48,633 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Binding
- Location: Trim Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT WITH THE AUTOPILOT (AP) ENGAGED, THE PILOT DID A SMALL RUDDER TRIM INPUT AND IT WENT STEADILY OVER TO THE RT.  THE AP WAS DISENGAGED AND CREW COULD IMMEDIATELY FEEL THE RUDDER IN A HARDOVER POSITION.  BOTH PILOT AND COPILOT INPUTS WERE REQUIRED TO CONTROL THE RUDDER. AIR TRAFFIC CONTROLLER WAS ADVISED AND THE ACFT RETURNED/LANDED WITHOUT FURTHER INCIDENT.  A MAINTENANCE TEAM TRAVELLED ON A AOG TRIP AND FOUND THE RUDDER TRIM SWITCH STUCK.  THE AILERON/RUDDER TRIM PANEL WAS REPLACED, TESTED AND THE ACFT RELEASED FOR SERVICE.
